Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I have light fever with weight loss. if all is normal or do I have to take some precaution and care ?

I am a male , age 30. I had fever around 2 weeks back which lasted for a couple of days. It was a temp of around 104 degree which went around for 2 days. I took novamox antibiotics for around 10 days until my temp went below normal. Although I did not go for any test the doctor prescribed me to take anti malarial drugs (lariago-chrloquine) which I have already consumed 10 tab in the first 3 days when my temp started to go 104 degrees and since then have been consuming 1 lariago tab after a gap of 5-6 days after I completed my 10 tabs in the first 3 days. So far I have completed 13 tabs of lariago. My temp was normal during the last week but since 1 -2 days I have seen it rising in evening to around 99.2 degree although it is little less than normal in mornings and also past 2 days I have also been having semi solid diarrhea , (not watery). Although I don t feel any weakness but the light fever since past 1-2 days is causing a concern . Also before my illness that is past 2 weeks I have lost around 10 pounds of weight. I need to understand if all is normal or do I have to take some precaution and care ?
Asked On : Thu, 22 Jul 2010
Answers:  1 Views:  238
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
First thing--get yourself investigated--haemogram, routine urine, LFT, Widal, ESR, MP--meanwhile take Becelac, lomotil and omez once a day for five days
Answered: Mon, 6 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor